Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is there any side-effect of Deviry on the fetus?

Hello Dr., I am 32 years old female. I am diagnosed with pcod and serum testosterone 101.91 ng/ml. My lmp is 27th July and now I am planning for pregnancy. On 30th July I took fertyl super tablets for 7 days. My doctor prescribed to take deviry 10mg two tablets from 12th August for 14 days. Is this tablet is having any side effect on expected baby while I am continuing this tablet. Regards, Trupti
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  529
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM,

Your serum Testosterone level is high. It should be less than 84 ng /dl.

Deviry tablet contains medroxyprogesterone.

It falls under x pregnancy category as per US FDA.

Due do risk to fetus, it is contraindicated in women who are or may be become pregnant.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor